# SDR DALA2019090805215

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL STRUCTURE OF L1 DOOR. NRC 0066: WEB ON INTERNAL STRUCTURE OF L1 DOOR WAS REPAIRED PER SRM 52-00-00-2R REPAIR 2 FIG 201. (LP #1260373)
